# SDR 06FDEA04019

- Difficulty date: November 15, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11
- Aircraft serial: 48447
- Aircraft time: 73,318 hours, 12,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00303
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D CARGO, INTERIOR FUSELAGE FOUND RT FRAME (STA 1781, L12) DENTED.  MAIN DECK CARGO RIGHT FRAME (STA 1781, LONGERON 12) CARRIED OUT REPAIR AS PER SRM 53-30-00 FIGURE 1 VOLUME I.  DUE TO CAT B REPAIR, INITIAL INSPECTION REQUIRED AT 14,500 CYCLES WITH REPETITIVE INSPECTIONS AT 9,500 CYCLES.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
